Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on a paper of J. D. Stein, Jr.: ``Sequence of regular finitely additive set functions'' (Trans. Amer. Math. Soc. 192 (1974), 59-66)


Author: Surjit Singh Khurana
Journal: Proc. Amer. Math. Soc. 67 (1977), 74-76
MSC: Primary 28A10
DOI: https://doi.org/10.1090/S0002-9939-1977-0492155-5
MathSciNet review: 0492155
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Among other results, it is proved that if a sequence $ \{ {\mu _n}\} $ of regular measures on a Hausdorff space, with values in a normed group, is convergent to zero for all $ \sigma $-compact sets or all open sets, then there exists a maximal open set U such that $ {\dot \mu _n}(U) \to 0,\{ {\dot \mu _n}\} $ being the associated submeasures.


References [Enhancements On Off] (What's this?)

  • [1] L. Drewnowski, Topological rings of sets, continuous set functions, integration. I, II, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 20 (1972), 269-286; ibid. 20 (1972), 277-286. MR 46 #5558. MR 0306432 (46:5558)
  • [2] -, Equivalence of Brooks-Jewett, Vitali-Hahn-Saks and Nikodym theorems, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 20 (1972), 725-731. MR 47 #431. MR 0311869 (47:431)
  • [3] D. Landers and L. Rogge, The Hahn-Vitali-Saks and the uniform boundedness theorem in topological groups, Manuscripta Math. 4 (1971), 351-359. MR 44 #402. MR 0283169 (44:402)
  • [4] -, Cauchy convergent sequences of regular measures with values in a topological group, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 21 (1972), 188-196. MR 46 #9272. MR 0310170 (46:9272)
  • [5] J. D. Stein, Jr., Sequences of regular finitely additive set functions, Trans. Amer. Math. Soc. 192 (1974), 59-66. MR 52 #696. MR 0379791 (52:696)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A10

Retrieve articles in all journals with MSC: 28A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0492155-5
Keywords: Uniformly regular measures, uniformly exhaustive measures, submeasures, equicontinuous submeasures
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society